Cisplatin is a widely used chemotherapeutic agent implicated in a range of adverse effects affecting the nervous system. Among the others, convulsive encephalopathy is rare and its pathogenesis is unknown. We report an 84-year-old woman with adenocarcinoma of the ovary who developed two fully reversible episodes of non-convulsive encephalopathy, each following a course of cisplatin-based chemotherapy and thus confirming a causal relationship to the agent. The patient presented 7 and 10 days after treatment with acute confusional state, a partial left homonymous hemianopia and a left extinction hemihypesthesia. Brain MRI showed old-standing cerebral microvascular changes and EEG revealed right parieto-occipital periodic lateralized epileptiform discharges over a generalized background activity slowing. This case adds further to the clinical diversity of cisplatin toxicity and, in view of the similarity to a recently defined disorder of posterior leukoencephalopathy, suggests regional endovascular injury rather than a direct cerebral toxicity as the initial event in the evolution of encephalopathy.